# SDR SWIA2023013028001

- Difficulty date: January 28, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 45,722 hours, 39,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT DAMAGE TO WING FWD LOWER PLANK BTW WS65.75 Â€“ WS85.50 & BTW STR19 Â€“ STR20, LHS  TO BE OUT OF LIMITS.   COMPLIED WIH REO 601R-57-21-3702 DATED 2023-02-01 REV-.  THIS IS A TEMPORARY DISPOSITION VALID FOR 2100 FLIGHT HOURS  COMPLY WITH VISUAL REINSPECTS  ( EXTERNAL ONLY ) AT INTERVALS NOT TO EXCEED 300 FLIGHT HOURS.  ORIG SUBMISSION DATE: 1/30/2023
